Jump to content

Photo
Accutane

Month 6 Accutane, Still Breaking Out

cystic acne redness scars dry lips dry skin depression not working

5 replies to this topic

#1 briandawkinsweaponx

briandawkinsweaponx

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 13-May 13

Posted 13 May 2013 - 06:52 AM

Hi! I'm a new member. I just set up the account because my dermatologist keeps shrugging me off. I started accutane 6 months ago. I had a bad initial breakout but my month 3 my skin was looking a lot better. However, my skin became redder over the next two months and there was no more improvement. Worse, I'm on Week 23 and I've begun to break out in bad cysts all over. I don't know what to do, by next week I'll have reached 120mg/kg but I still have really bad acne. I don't want to lower my dose because I want to get this over with as quickly as possible. Has anyone else reached this stage or know what I can do? Any feedback would be greatly appreciated, I feel really bad about my skin now because I feel it will never get better. 

 

Course:

Month 1: 40mg

Month 2: 40mg

Month 3: 50mg

Month 4: 80mg

Month 5: 80mg

 

I'm a 17 year old male weighing 80kg/176lbs at 6 foot 2.

 

Thanks.



#2 lionfish

lionfish

    Junior Member

  • Members
  • Posts & Likes
    Posts: 70
    Likes: 7
About Me
  • Gender:Male
  • Joined: 21-February 11

Achievements

     

Posted 17 May 2013 - 04:01 AM

I was on accutane for 7 months - Started at 20mg and got up to 120mg by the time I completed the course. 

 

I was still getting a few new cysts just a week before my course ended, I was worried about stopping but the Dr felt the dose I had taken was quite high and now was the time to stop. 

 

That was just short of a month ago and *fingers crossed* my skin seems OK so far.  No significant new breakouts as of yet.

 

Be patient.  


Took Roaccutane for moderate but persistent adult back & body acne.
 

04/2013. Completed course after 32 weeks, cumulative dosage of approx 100mg per kg. 

02/2014.  Completed second lower dose course.  

04/2014.  Acne is already returning.....

 

 


#3 ProudTerp

ProudTerp

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 2
About Me
  • Gender:Male
  • Location:Washington DC Area
  • Interests:Good Food, Basketball, Humor, Movies, and Accutane.
  • Joined: 21-May 13

Posted 21 May 2013 - 09:30 PM

I was on accutane for 6 months and still had a couple cysts upon completion of the course.  However, a few weeks after I got off accutane, I cleared right up for 1.5 years.  I think once the accutane left my system, my skin normalized and I benefited from the shrunken pores and less oily skin.  Hope this helps.



#4 matman

matman

    New Member

  • Members
  • Posts & Likes
    Posts: 20
    Likes: 1
About Me
  • Joined: 21-February 13

Posted 23 May 2013 - 02:01 PM

I started to breakout after the treatment, it lasted for 2-3 weeks, but it went away, now i am 90 % clear.

 

So i guess it's pretty normal (=

 

Just have in mind, that the accutane works.


Edited by matman, 23 May 2013 - 02:01 PM.


#5 fotoguy

fotoguy

    Junior Member

  • Members
  • Posts & Likes
    Posts: 36
    Likes: 5
About Me
  • Joined: 27-November 12

Posted 23 May 2013 - 10:36 PM

Keep popping the pills. Accuatane keeps on working after you've taken your last dose. 



#6 Brownilocks

Brownilocks

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 164
    Gallery Images: 5
    Likes: 15
About Me
  • Gender:Female
  • Joined: 12-April 08

Achievements

     

Posted 01 June 2013 - 08:02 PM

I am finishing month 6 in 2 days. I'll be on accutane for 8 months according to my doctor. Getting better slowly but still not fully clear and still getting tiny (mild) acne. Weirdly, its mostly around my eyes where I never really got acne before but it goes away quicker than the cysts do/did. I'm freaking out I'm not clear. I weigh 50kg and have been on 60mg since day 1. I hope that it gets better by the time I'm off. I don't want to be on it longer than 8 months and doc doesn't plan on letting me go any further than that. I've heard lots of people clear up even after. I hope that is the case for us! Good luck!!






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users